# SDR ASAA2016082217779

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,136 hours, 11,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN PLASTIC COVER CAME OFF.  ACFT GROUNDED.  REATTACHED MID CABIN OVERHEAD EXIT SIGN AS REQUIRED, OK FOR CONTINUED SERVICE.
